# SDR USAA2013031100004

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 27,610 hours, 6,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - R1 DOOR GIRT BAR LEAF SPRING WORN.  REMOVED AND REPLACED GIRT BAR ASSY.
